Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 839836, 16 pages
http://dx.doi.org/10.1155/2012/839836
Research Article

Application of Reproducing Kernel Method for Solving Nonlinear Fredholm-Volterra Integrodifferential Equations

1Department of Mathematics, Al-Balqa Applied University, Salt 19117, Jordan
2Department of Mathematics and Information Technology, Tafila Technical University, Tafila 66110, Jordan
3Department of Mathematics, University of Jordan, Amman 11942, Jordan

Received 24 June 2012; Revised 24 July 2012; Accepted 24 July 2012

Academic Editor: Irena Lasiecka

Copyright © 2012 Omar Abu Arqub et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Omar Abu Arqub, Mohammed Al-Smadi, and Shaher Momani, “Application of Reproducing Kernel Method for Solving Nonlinear Fredholm-Volterra Integrodifferential Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 839836, 16 pages, 2012. doi:10.1155/2012/839836